A head of the European Medicines Agency (EMA) advanced in statements to the Italian newspaper The messenger that there is a “link” between the AstraZeneca vaccine and the resulting blood clots after administration of the drug.The information provided in the Italian press on Tuesday is expected to result in an update on the administration of the vaccine by the European Medicines Agency.
“Now we can say, it is clear that there is a connection with the vaccine, which causes this reaction,” revealed Marco Cavaleri to the Italian newspaper The messenger.After several controversies and the vaccine was given again in most European countries, Berlin again suspended the use of the drug for those over 60 years of age.
In Portugal, the AstraZeneca vaccine was once again administered to people of all ages.
Suspicions about possible serious but rare side effects have been raised for several weeks now, after people having been vaccinated with the vaccine developed by the University of Oxford and AstraZeneca with atypical thrombosis have been observed. After an investigation in late March, the EMA expects to meet on the case between today and Friday.
Cases of cerebral thrombosis in young people after taking the AstraZeneca vaccine worry EMA
The head of vaccine strategy at the European Medicines Agency (EMA) announced this Tuesday in declarations to an Italian newspaper that there is a “link” between the cases of blood clots and the administration of the AstraZeneca vaccine against Covid-19. In addition, Marco Cavaleri reveals concern about a greater number of cases of cerebral thrombosis in young people.
Get the latest news delivered to your inbox
Follow us on social media networks